MAUDE Adverse Event Report: ZIMMER GMBH BIOLOX DELTA, CERAMIC FEMORAL HEAD, L, ø 36/+3.5; BIOLOX CERAMIC FEMORAL HEAD PROSTHESIS

ZIMMER GMBH BIOLOX DELTA, CERAMIC FEMORAL HEAD, L, ø 36/+3.5; BIOLOX CERAMIC FEMORAL HEAD PROSTHESIS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: liner standard 3.5 mm offset 36 mm i.D.For use with 50/52/54 mm o.D.Shells item # 00630505036, lot #63613766.Shell porous with cluster holes 54 mm o.D.With calcicoat ceramic coating item # 65620005422, lot #63454224.Femoral stem 12/14 neck taper ext.Offset size 1 130 mm stem length item # 00811400110, lot #63701554.Bone screw self-tapping 6.5 mm dia.30 mm length item # 00625006530, lot #63696911.Femoral pressurizer seal small natural item # 32833401002, lot #63667127.Allen medullary cement plugs 1-20 mm diameter flange/10 mm diameter core store in cool dry place item # 00801102020, lot #63777096.G2: foreign: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient had a revision surgery due to dislocation, approximately six years after implantation.The liner and head were revised.Due diligence has been completed for this complaint; to date all available additional information has been received.
 
Event or Problem Description
No additional event information at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: g3; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.Complaints are monitored per complaint trending process in order to identify potential adverse trends.Based on the available information the reported event can be confirmed.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BIOLOX DELTA, CERAMIC FEMORAL HEAD, L, ø 36/+3.5
Common Device Name
BIOLOX CERAMIC FEMORAL HEAD PROSTHESIS
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key20085526
Report Number0009613350-2024-00409
Device Sequence Number18056136
Product Code LZO
UDI-Device Identifier00889024430372
UDI-Public(01)00889024430372(17)270430(10)2897044
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K192416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00877503603
Device Lot Number2897044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer09/27/2024
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexFemale